# SDR UIEA2021060801292

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 79,391 hours, 15,788 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Message
- Condition: False Indication
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS( PERFORMED ECU BITE TEST IAW AMM 49-61-05, OPERATIONAL TEST OK. )
